# SDR F3LA2009121600258

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 26,085 hours, 12,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4906
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW NOTED THAT THE EMERGENCY EXIT LIGHTS AND ESCAPE PATH LIGHTS IN CABIN ARE CONTINUOUSLY ON WITH THE EMERGENCY EXIT LIGHT SWITCH IN THE ARM POSITION.  MX PERFORMED AN OPS TEST OF THE EMERGENCY LIGHTING SYS AND THE OPS CHECK WAS GOOD IAW AMM 33-51-00-710-008.
